# SDR SWAA2020041334282

- Difficulty date: March 26, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 21,477 hours, 9,446 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Rod
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R\H WING REAR SPAR; INBD OF #2 TANK BOOST PUMP; PANEL SUPPORT ROD CRACKED. / REPLACED PANEL #651BB SUPPORT ROD IAW SOPM 20-50-01 DD4029
